liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Weighted Lp estimates of solutions to boundary value problems for second order elliptic systems in polyhedral domains
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Roßmann, J., University of Rostock, Dept. of Mathematics, 18051 Rostock, Germany.
2003 (English)In: Zeitschrift für angewandte Mathematik und Mechanik, ISSN 0044-2267, Vol. 83, no 7, 435-467 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we are concerned with boundary value problems for general second order elliptic equations and systems in a polyhedral domain. We consider solutions in weighted Lp Sobolev spaces. A special section is dedicated to weak solutions. We prove solvability theorems and regularity assertions for the solutions. © 2003 WILEY-VCH Verlag GmbH & Co. KGaA.

Place, publisher, year, edition, pages
2003. Vol. 83, no 7, 435-467 p.
Keyword [en]
Green's matrix, Nonsmooth domains, Second order elliptic systems
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-46374DOI: 10.1002/zamm.200310041OAI: diva2:267270
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Zeitschrift für angewandte Mathematik und Mechanik
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link